Über elliptische Fixpunkte symplektischer Matrizen.

Ulrich Christian

Monatshefte für Mathematik (1968)

  • Volume: 72, page 289-295
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Christian, Ulrich. "Über elliptische Fixpunkte symplektischer Matrizen.." Monatshefte für Mathematik 72 (1968): 289-295. <http://eudml.org/doc/177430>.

author = {Christian, Ulrich},
journal = {Monatshefte für Mathematik},
keywords = {linear algebra, forms},
pages = {289-295},
title = {Über elliptische Fixpunkte symplektischer Matrizen.},
url = {http://eudml.org/doc/177430},
volume = {72},
year = {1968},

AU - Christian, Ulrich
TI - Über elliptische Fixpunkte symplektischer Matrizen.
JO - Monatshefte für Mathematik
PY - 1968
VL - 72
SP - 289
EP - 295
KW - linear algebra, forms
UR - http://eudml.org/doc/177430
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.